MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125275-23
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 10/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.The investigation was unable to determine a conclusive cause for the reported difficulty with positioning and stent dislodgement; however the treatments appear to be related to circumstances of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that two xience alpine stents were successfully implanted in the moderate to heavily calcified lesion in the mid left anterior descending coronary artery.A third xience alpine stent delivery system (sds), the 2.75x23, was inserted through a guideliner to go distal to the first two stents.Resistance was met advancing the sds through the guideliner.The sds was partially out of the guideliner in between the first two implanted mid lad xience alpine stents.While removing the guideliner, the xience alpine stent dislodged from the sds and remained between the first two implanted xience alpine stents.A non-compliant balloon dilatation catheter was advanced to the dislodged stent and embedded the stent against the vessel wall.The patient remained stable.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6062472
Report Number2024168-2016-07360
Device Sequence Number1079524
Product Code NIQ
UDI-Device Identifier08717648199271
UDI-Public(01)08717648199271(17)190706(10)6062441
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2019
Device Catalogue Number1125275-23
Device Lot Number6062441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2016
Initial Report FDA Received Date10/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: XIENCE ALPINE (X2)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight100